# SDR AALA202204263448

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737
- Aircraft serial: 31173
- Aircraft time: 26,314 hours, 11,001 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT THE LEFT REAR LAVATORY DOOR IS DIFFICULT TO OPEN/CLOSE. CHECKED AND CLEANED AN LUBED DOOR TRACK OPERATIONS CHECKS GOOD PER 52-50-00.
